It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Immune Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-12-2010, 02:28 PM   #1
Newbie
(female)
 
PhyllisTx's Avatar
 
Join Date: Jul 2005
Location: TX
Posts: 5
PhyllisTx HB User
Ivig

Hi. I've been lurking for awhile but now I have a question. I've been on IVIG infusions about one year for MADSAM disease. I have gain about 25 pounds and I'm wondering if this is caused by the IVIG. Any help is appreciated. Thanks

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
CVID - IVIG's making me so sick! kelli1b Immune Disorders 91 06-26-2011 12:37 AM
New - IVIG - Reaction - Mucous Membranes very dry? 2010susu Immune Disorders 13 09-30-2010 07:09 AM
IVIG Infustion for Polymyositis bxq Myositis 20 01-11-2010 07:45 AM
Rigors caused by IVIG? kelli1b Immune Disorders 16 05-15-2009 05:44 AM
Anyone had IVIG (Intravenous Infusion of Immunoglobulin) for Neuropathy golfer7 Neuropathy 12 09-05-2006 07:43 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



cvidmama (12), kelli1b (4), markincleveland (3), ladybud (3), ltmccarty (2), SK59 (2), AngelicBrat (2), luca689 (2), sugzey$ (1), nannoo (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 11:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!